# SDR SWAA2018011819105

- Difficulty date: December 8, 2017
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 175A140520
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL IN SPAR RIB THIRD VERTICAL STIFFENER CRACKED AT HSS 120.3.   R & R STIFFENER IAW SRM.
